How To Get Rid Of Heartburn And Coughing After Using An Electric Cigarette?

Illustration of How To Get Rid Of Heartburn And Coughing After Using An Electric Cigarette?
Illustration: How To Get Rid Of Heartburn And Coughing After Using An Electric Cigarette? i.pinimg.com

Yesterday I inhaled an electric cigarette with a nicotine content of 25mg, I inhaled consistently with long breath for less than 7 minutes, then after 5 minutes I stopped inhaling, I felt nauseous and bloated and slightly dizzy, the next day I coughed up cough with chest feeling rather hot a little, and itchy throat, do I have a disease? How do I deal with what I experienced? Thank you..

1 Answer:

Hello Zidan, Thank you for the question.


Electric cigarettes are the most popular cigarettes today because they are claimed to be safer than conventional cigarettes. Electronic cigarettes are a way of smoking using a battery-operated device. This type of cigarette was also claimed as a way to stop smoking. However, there are some side effects from the use of e-cigarettes that you need to know, namely:

increase the risk of hypertension, diabetes, and heart disease
increase the risk of cancer, especially lung cancer
increase the risk of lung damage
reduce memory and concentration
cause addiction

Thus, the safest and best way is to stop smoking.


Your complaint may be caused by:

flu
sore throat
tonsillitis
bronchitis
stomach acid disease

To be sure, please consult with your doctor further. The doctor needs to ask further about your complaints, examine you, and conduct further tests such as sputum examination, x-rays, and others if needed. The treatment that will be given by a doctor depends on the condition that is causing your complaint. Please avoid smoking both conventional and electric cigarettes. You can also gargle with warm salt water to help soothe the throat. Consuming warm drinks can also help thin the phlegm. Avoid expelling phlegm carelessly and make it a habit to close your mouth when coughing.


I hope this helps.

: by

Related Question

Why Does The Heart Flutter And Vomit After Taking Vitamins And Antibiotics?

Why Does The Heart Flutter And Vomit After Taking Vitamins And Antibiotics?

(1 year ago)

Very late, in the morning I just checked and d. Mercifully some drugs by the doctor. Every time I take the medicine, my heart flutters so that I can breathe gasping, especially if ...

Continuous Vaginal Discharge And Extraordinary Itching?

Continuous Vaginal Discharge And Extraordinary Itching?

(9 months ago)

, I have experienced vaginal discharge for exactly 4 years. I have repeatedly been to the puskesmas and clinics but they have not yet recovered despite being given medication and o...

Kb Injection 3 Months And Did Not Get Menstruation Only Brown Spots Came Out?

Kb Injection 3 Months And Did Not Get Menstruation Only Brown Spots Came Out?

(12 months ago)

I gave birth on 23 November 2017, then January 2018 I injected 3 months of kb (the condition was 42 days after giving birth but still had postpartum spots) then a week later after ...

Leave a Reply

Your email address will not be published. Required fields are marked *